Alert archive / Maryland / Tornado Warnings in 2020
Tornado Warning 2, NWS Baltimore/Washington
NWS Baltimore/Washington issued this tornado warning at Feb 7, 2020, 7:46 AM EST for Carroll County, Frederick County, Maryland. It was in force for 29 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 7, 2020, 7:46 AM EST (12:46 UTC)
- Expired
- Feb 7, 2020, 8:15 AM EST
- In force
- 29 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Carroll County, MD, Frederick County, MD
The radar
The Sterling radar (KLWX), 76 km from the middle of the area, began a volume at 12:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 7, 7:46 AM EST | TSTM WND DMG | 1 N Green Valley, MD | MULTIPLE DOWNED TREES NEAR LYNN BURKE RD AND MID COUNTY DR |
| Feb 7, 7:47 AM EST | TSTM WND DMG | 3 Ene New Market, MD | MULTIPLE LARGE TREES DOWN ON KNOLL ROAD. |
| Feb 7, 7:48 AM EST | TSTM WND DMG | 3 Ene New Market, MD | TREES DOWN BLOCKING KNOLL RD IN MT. AIRY/NEW MARKET AREA |
| Feb 7, 7:48 AM EST | TSTM WND DMG | 3 E New Market, MD | MANY TREES UPROOTED AND SNAPPED FROM OLD ANNAPOLIS RD TO JESSE SMITH RD. |
| Feb 7, 7:55 AM EST | TSTM WND DMG | 2 Wsw Marston, MD | MULTIPLE UPROTED TREES IN PROPERTY NEAR THE 150200 BLOCK OF OAK ORCHARD RD |
| Feb 7, 8:03 AM EST | TSTM WND DMG | 1 E Wagners Mill, MD | MULTIPLE DOWNED AND SNAPPED TREES AT AND NEAR LONG VALLEY ROAD |
| Feb 7, 8:03 AM EST | TORNADO | Westminster, MD | INTERMITTENT TREE DAMAGE, ROOF AND SIDING DAMAGE IN CENTRAL CARROLL COUNTY. PATH LENGTH 10.3 MILES. MAXIMUM PATH WIDTH 100 YARDS. ESTIMATED MAXIMUM WIND SPEED 90 MPH. MAXIMUM EF-SCALE RATING EF1. |
| Feb 7, 8:04 AM EST | TSTM WND DMG | Westminster, MD | ROOF BLOWN FROM PROPERTY ON WEST MAIN ST |
| Feb 7, 8:07 AM EST | TSTM WND DMG | 1 Ene Westminster, MD | METAL ROOF BLOWN OFF OF PNC BANK NEAR ENGLAR RD AND RT 140 |
| Feb 7, 8:08 AM EST | TSTM WND DMG | 2 Ene Westminster, MD | MULTIPLE TREES DOWN WITH SOME DAMAGE TO STRUCTURES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 0.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 491 m above ground
- 0-6 km bulk shear
- 134 kt
- 0-1 km storm-relative helicity
- 488 m²/s²
- 0-3 km storm-relative helicity
- 531 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
011
WFUS51 KLWX 071246
TORLWX
MDC013-021-071315-
/O.NEW.KLWX.TO.W.0002.200207T1246Z-200207T1315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Baltimore MD/Washington DC
746 AM EST Fri Feb 7 2020
The National Weather Service in Sterling Virginia has issued a
* Tornado Warning for...
Central Carroll County in north central Maryland...
Southeastern Frederick County in north central Maryland...
* Until 815 AM EST.
* At 745 AM EST, a severe thunderstorm capable of producing a tornado
was located over New Market, or 7 miles north of Damascus, moving
northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...For those in the direct path of a tornado touchdown,
flying debris will be dangerous to those caught without
shelter. Damage to roofs, siding, and windows may occur.
Mobile homes may be damaged or destroyed. Tree damage is
likely.
* This dangerous storm will be near...
Mount Airy around 750 AM EST.
Westminster around 810 AM EST.
Hampstead and Manchester around 815 AM EST.
Other locations impacted by this tornadic thunderstorm include
Carrollton, Reese, Monrovia, Wagners Mill, Greenmount, New Windsor,
Marston and Unionville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3961 7683 3932 7725 3937 7730 3972 7696
3972 7694
TIME...MOT...LOC 1245Z 222DEG 49KT 3937 7725
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
CS1 follow-up statement
979
WWUS51 KLWX 071301
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
801 AM EST Fri Feb 7 2020
MDC021-071310-
/O.CAN.KLWX.TO.W.0002.000000T0000Z-200207T1315Z/
Frederick MD-
801 AM EST Fri Feb 7 2020
...THE TORNADO WARNING FOR SOUTHEASTERN FREDERICK COUNTY IN NORTH
CENTRAL MARYLAND IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of Frederick County Maryland. Therefore, the warning has been
cancelled there.
LAT...LON 3947 7709 3953 7713 3972 7696 3972 7694
3961 7683
TIME...MOT...LOC 1300Z 222DEG 49KT 3953 7707
$$
MDC013-071315-
/O.CON.KLWX.TO.W.0002.000000T0000Z-200207T1315Z/
Carroll MD-
801 AM EST Fri Feb 7 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 AM EST FOR
NORTHEASTERN CARROLL COUNTY...
At 800 AM EST, a severe thunderstorm capable of producing a tornado
was located near Westminster, moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...For those in the direct path of a tornado touchdown, flying
debris will be dangerous to those caught without shelter.
Damage to roofs, siding, and windows may occur. Mobile
homes may be damaged or destroyed. Tree damage is likely.
This dangerous storm will be near...
Westminster around 810 AM EST.
Hampstead and Manchester around 815 AM EST.
Other locations impacted by this tornadic thunderstorm include
Wagners Mill, Greenmount, New Windsor and Marston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3947 7709 3953 7713 3972 7696 3972 7694
3961 7683
TIME...MOT...LOC 1300Z 222DEG 49KT 3953 7707
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
CSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Feb 7, 5:00 AM EST, 2 hours 46 minutes earlier.
Area forecast discussion, Feb 7, 5:00 AM EST, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
500 AM EST Fri Feb 7 2020
.SYNOPSIS...
Strong low pressure will depart across the Northeast and Canadian
Maritimes while rapidly intensifying through tonight. A weaker area
of low pressure approaching from the Ohio Valley will cross the area
Saturday night. A cold front will follow, possibly stalling near
the region through the middle of next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Dense fog across much of Maryland into northern Virginia,
including the Baltimore metro and northwestern suburbs of DC,
should gradually lift by 8 AM.
A coastal front extends from north-central Maryland through
northern Virginia and into the central Shenandoah Valley
early this morning. A strong shortwave from the southern stream
along with a coupling upper-level jet has caused low pressure to
develop along the coastal front. This low will continue to
strengthen as it passes through our area this morning and the
low will further intensify as it moves off to the northeast this
afternoon.
For early this morning, locally dense fog is expected near and
northwest of the coastal front. However, an increasing
gradient should cause wind to increase and that mixing will cause
fog to dissipate between 6 and 8 am for most locations. A
potent temperature gradient will also exist overhead this
morning, with temps in the 50s for the Washington and Baltimore
metro areas into central Virginia and 30s/40s northwest of the
coastal front over eastern WV, western MD, and the northern
Shenandoah Valley/Potomac Highlands.
As the potent shortwave and coupling jet cause low pressure to
intensify this morning, this will lead to showers. This is a
very potent system and winds are very strong just off the
surface. Therefore, a line of showers along the cold front
associated with the strengthening low will have to potential to
produce gusty to perhaps even locally damaging wind gusts. The
best chance for this to occur will be across central Virginia,
southern Maryland and near Interstate 95. This is because the
warmer surface temps will have eroded the inversion. The most
likely timing will be between 7 am and 10 am this morning.
On the cold side of the low across the Allegheny and Potomac
Highlands into eastern WV, extreme northern VA and north-central
and western MD, widespread showers are expected this morning as
the low passes by just to the southeast. The deformation zone
will also move through these areas, so rain may be locally heavy
at times. At the same time, colder air will rapidly be working
its way in from the west. There is a higher amount of divergence
among the hires guidance, particularly for this occurring
within the next 6 hours or so. Therefore, the confidence in the
forecast is on the low side. However, it does appear that the
low-level temps will be just warm enough for most of the
moderate to locally heavy precip through 12z to fall as rain.
The one exception would be along/west of the Allegheny Front
where precip will change to snow. As precipitation is ending,
that change over to snow will progress across the rest of the
aforementioned area, with the higher confidence for snow being
over the ridge tops. A slushy inch or so of snow is possible
over the ridge tops, but the valleys should hold on to just
enough warm air for any accumulating snow to be light at best
and confined to grassy surfaces. Should the precipitation change
over to snow a bit earlier, than accumulating snow would impact
most of these areas during the morning commute. Again,
confidence is low for this to occur given the reasons mentioned
above.
For locations along and west of the Allegheny Front, accumulating
snow is expected and this will have more of an impact with snow
covered and slippery roads. A Winter Weather Advisory remains
in effect for western Grant and western Pendleton Counties, and
a Special Weather Statement has been issued for western Allegany
and western Mineral Counties where we are not categorically
confident for 3" of snow in 12 hours, but there will be an
impact from accumulating snow this morning. Upslope snow showers
will continue this afternoon into this evening for the same
areas, and the Winter Weather Advisory continues into this
evening.
Another concern for today will be strong gradient winds. A
strong pressure gradient due to the rapidly intensifying low
will cause winds to rapidly strengthen between 12 and 15z across
most areas. The Wind Advisory continues for the metro areas,
central Maryland, and northern Virginia as well as the Blue
Ridge Mountains. Wind gusts around 50 mph are expected across
these areas and a wind shift from the south to the west and
northwest is expected this morning. Strong cold advection will
cause gusty winds to continue through the afternoon, but the
gradient may subside during the mid to late afternoon hours
causing the gusts to come down just a bit.
Blustery and noticeably colder conditions are expected tonight.
There will be some upslope snow showers along and west of the
Allegheny Front. A few flurries could spill east of the
mountains. Min temps will be in the 20s for most areas with
lower 30s in downtown Washington and Baltimore.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Weak high pressure will briefly build to our south for
Saturday, and this will allow for dry and seasonable conditions
for most areas. Another upper-level disturbance will pass
through the area late Saturday into Saturday night. A period
of snow or snow and rain is possible, especially late Saturday
afternoon into Saturday night near the Allegheny and Potomac
Highlands. Farther east, the isentropic lift will be separated
from the weak dynamics, so confidence in any precip is low at
this time. Light snow accumulations are possible in the Potomac
and Allegheny Highlands and perhaps into the Shenandoah Valley
and eastern WV, extreme northern VA and western MD. However,
confidence in snow accumulation east of the Potomac Highlands is
low at this time.
Another weak area of high pressure should bring dry conditions
to most areas Sunday but this system will move offshore later
Sunday and Sunday night. A cold front from the northwest will
approach Sunday night and this may trigger some showers
overnight, especially across northern and western areas.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
Long range guidance agrees in the large scale pattern through the
long term. However, there is above average uncertainty in smaller
scale features.
From a hemispheric point-of-view, a strong mid level ridge will nose
across the Bering Strait toward the North Pole, nudging a strong
Polar low near the Davis Strait/Greenland southward toward the
Hudson Bay. Meanwhile, subtropical ridging will continue to build
over the Southeast. This leaves the east-central CONUS in fast
westerly flow aloft between the competing forces of ridging to the
south and troughing to the north.
An attendant surface front will likely drape itself near the Mid-
Atlantic, but model run-to-run variability has been high on exactly
where and when the front ends up. There is cold air available not
far to the north, and some ensembles bring this cold air south by
the end of the week, but again it will be fighting subtropical
ridging to the south.
This pattern will likely be one with frustratingly low certainty and
high variability until about 48-72 hours prior to any individual
disturbance or potential storm system.
&&
.AVIATION /10Z FRIDAY THROUGH TUESDAY/...
Low clouds and patchy dense fog will continue early this
morning, but cigs and vsbys should gradually improve between 12
and 15Z as winds increase behind a cold front. Showers are
expected through mid-morning, and some snow showers may mix in
around KMRB right before precipitation ends. There is the
potential for a line of showers to produce locally damaging
winds around KDCA and KBWI. However, strong west to northwest
winds are expected behind the cold front with gusts around 40
knots expected. Winds will gradually diminish later this
afternoon through tonight.
VFR conditions are expected most of the time Saturday through
Sunday night. A brief period of light rain or snow is possible
Saturday night, but confidence is low at this time.
Sub-VFR is possible early next week, though there is above average
uncertainty in timing and placement of a nearby front that could
lead to such conditions. This also casts uncertainty in wind
direction and speed.
&&
.MARINE...
Low pressure will intensify as it passes through our area this
morning and the cold front associated with the low is expected
to pass through the waters between 13 and 16z. Strong winds will
develop during this time and these winds will continue through
this afternoon. A Gale Warning is in effect for the waters. A
line of showers is also possible with the frontal passage, and
Special Marine Warnings may be needed for locally damaging wind
gusts.
Winds will gradually diminish tonight, but a Small Craft
Advisory is in effect for the waters. High pressure will remain
to the south of the waters Saturday. Winds may be close to SCA
criteria, but confidence is too low for a headline at this time.
A weak disturbance will pass through Saturday night and high
pressure will briefly return Sunday before moving off to the
south and east by Sunday night. Winds may approach SCA criteria
Sunday night.
Model variability precludes substantial certainty in wind forecast
specifics early next week, but in general southwesterly flow should
stay generally below Small Craft Advisory criteria. However, if a
cold front approaching from the Ohio Valley is a little stronger,
the gradient may result in a strong enough wind field for some gusts
in excess of 20 knots over at least portions of the waters,
particularly on Monday; but again, certainty is low.
&&
.TIDES/COASTAL FLOODING...
Water levels remain around or just over 1.5 feet above astronomical
predictions early this morning. This would bring several sites near
minor flood. With increasing westerly flow today, certainty probably
won't be high enough to issue advisories until a few hours before
high tide at any individual site given the marginality of the
threat, and uncertainty in precisely how and when water levels will
react in increasing westerly flow later this morning.
The sites with the highest potential to breach minor flood
thresholds are DC SW Waterfront (this morning and again late this
afternoon), Straits Point (midday) and Annapolis (this afternoon).
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Wind Advisory from 9 AM this morning to 3 PM EST this
afternoon for DCZ001.
MD...Dense Fog Advisory until 8 AM EST this morning for MDZ003>006-
011-014-503>508.
Wind Advisory from 9 AM this morning to 6 PM EST this evening
for MDZ004>006-505-507-508.
Wind Advisory from 9 AM this morning to 3 PM EST this
afternoon for MDZ003-011-013-014-016>018-503-504-506.
VA...Wind Advisory until 6 PM EST this evening for VAZ507-508.
Dense Fog Advisory until 8 AM EST this morning for VAZ031-052-
053-501-502-505-506.
Wind Advisory from 9 AM this morning to 3 PM EST this
afternoon for VAZ052>055-057-505-506.
WV...Dense Fog Advisory until 8 AM EST this morning for WVZ051>053.
Wind Advisory from 9 AM this morning to 3 PM EST this
afternoon for WVZ051>053.
Winter Weather Advisory until 10 PM EST this evening for
WVZ501-505.
MARINE...Small Craft Advisory from 6 PM this evening to 6 AM EST
Saturday for ANZ530>543.
Gale Warning until 6 PM EST this evening for ANZ530>543.
&&
SYNOPSIS...DHOF
NEAR TERM...BJL/DHOF
SHORT TERM...BJL
LONG TERM...DHOF
AVIATION...BJL/DHOF
MARINE...BJL/DHOF
TIDES/COASTAL FLOODING...DHOFHazardous weather outlook, Feb 7, 6:50 AM EST, 56 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 650 AM EST Fri Feb 7 2020 ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-081000- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Southern Baltimore-Prince Georges- Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford- Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 650 AM EST Fri Feb 7 2020 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and adjacent counties in central Maryland and northern Virginia as well as the District of Columbia. .DAY ONE...Today and Tonight A line of gusty showers with locally damaging wind gusts are possible between 7 am and 10 am this morning. A Wind Advisory is in effect for the District of Columbia, much of Maryland, and portions of northern and east-central Virginia from 9 AM to 3 PM. The Wind Advisory starts two hours earlier for the central and northern Virginia Blue Ridge. A Gale Warning is in effect for the tidal Potomac River and the Maryland portion of the Chesapeake Bay and adjoining estuaries until 6 PM. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Spotters are encouraged to report rainfall totals and wind gusts or damage per standard operating procedures. MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053- 055-501>506-081000- Washington-Frederick MD-Carroll-Northern Baltimore- Extreme Western Allegany-Central and Eastern Allegany- Northwest Montgomery-Central and Southeast Montgomery- Northwest Howard-Central and Southeast Howard-Northwest Harford- Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke- Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Highland- Eastern Highland-Western Loudoun-Eastern Loudoun- Northern Virginia Blue Ridge-Central Virginia Blue Ridge- Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant- Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 650 AM EST Fri Feb 7 2020 This Hazardous Weather Outlook is for eastern West Virginia, northern and central Virginia, and central and western Maryland with the exception of Garrett County. .DAY ONE...Today and Tonight A line of gusty showers with locally damaging wind gusts are possible through 9 am this morning across northern and central Virginia as well as central Maryland. A Wind Advisory is in effect for much of Maryland, eastern West Virginia and northern and east-central Virginia for much of today. A Winter Weather Advisory is in effect until 10 PM for western Grant and western Pendleton Counties in eastern West Virginia. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Spotters are encouraged to report rainfall totals, snow, and wind gusts or damage per standard operating procedures.
In the hours before
Special weather statement, Feb 7, 2:44 AM EST, 5 hours 2 minutes before
Special Weather Statement National Weather Service Baltimore MD/Washington DC 244 AM EST Fri Feb 7 2020 MDZ501-WVZ503-071400- Extreme Western Allegany-Western Mineral- Including the cities of Frostburg and Elk Garden 244 AM EST Fri Feb 7 2020 ...PERIOD OF SNOW THIS MORNING... Rain will change to snow between 5 and 7 AM for western Allegany and western Mineral Counties as temperatures fall below freezing. The steadiest snow will continue through mid-morning. A quick coating to 2 inches of snow accumulation is expected. West to northwest wind gusts of 35 to 45 MPH are possible. The combination of snow, falling temperatures and gusty winds will result in snow covered and slippery roads, as well as reduced visibility to below half a mile at times. Remain alert for slippery conditions and reduced visibility when driving this morning. DHOF
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 9:30 PM EST | Wind Advisory | LWX | Anne Arundel, Baltimore, Calvert, Carroll, Charles, Frederick and 7 more | 20 hr |
| Feb 7, 4:08 AM EST | Dense Fog Advisory | LWX | Anne Arundel, Baltimore, Carroll, Frederick, Harford, Howard and 3 more | 3 hr |
| Feb 7, 7:26 AM EST | Severe Thunderstorm Warning | LWX | Frederick, Montgomery | 34 min |
| Feb 7, 7:37 AM EST | Tornado Warning | LWX | Frederick, Howard, Montgomery | 23 min |
| Feb 7, 7:56 AM EST | Severe Thunderstorm Warning | LWX | Baltimore, Carroll, Howard, Montgomery | 34 min |
| Feb 7, 8:13 AM EST | Tornado Warning | LWX | Carroll | 17 min |
| Feb 7, 8:30 AM EST | Severe Thunderstorm Warning | LWX | Prince George's | 19 min |
| Feb 7, 8:48 AM EST | Severe Thunderstorm Warning | LWX | Calvert, Saint Mary's | 27 min |
| Feb 7, 8:59 AM EST | Severe Thunderstorm Warning | LWX | Anne Arundel | 11 min |
| Feb 7, 9:16 AM EST | Severe Thunderstorm Warning | LWX | Calvert, Saint Mary's | 13 min |
| Feb 7, 11:22 AM EST | Coastal Flood Advisory | LWX | Anne Arundel, Baltimore, Harford, Saint Mary's, City of Baltimore | 12 hr |
Nearby
Tornado Warnings in Maryland, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.